# SDR UPS06547270

- Difficulty date: June 5, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 17,234 hours, 11,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103115
- Condition: Dented
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT CARGO FUSELAGE FRAME.  CONTINUED ON ECA 11525 AND 115856 FRAME REPAIR WAS ACCOMPLISHED PER EA 757-5362-27-A1478 AND UPS EO B757-5310-24596A.
